# SDR QXEA200603304

- Difficulty date: December 8, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - FORWARD BAGGAGE BAY DOOR UPPER DEFLECTOR SEAL IS WORN AND SPLIT ACROSS APPROXIMATELY 50 PERCENT OF UPPER EDGE.  REPAIRED IAW CRJ700 CMM 52-35-00-300-804-A01.
